# SDR 2006UALA02241

- Difficulty date: November 22, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 19,945 hours, 5,204 cycles
- Engine: Pwa PW4052
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LEADING EDGE SLAT PROBLEM.
